# SDR DALA1101320659

- Difficulty date: December 1, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 63,908 hours, 29,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1700 S15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ON FUSELAGE SKIN AT STA 1700 AND S15R HAS BLOW BY AT AFT UPPER CORNER.  (EXCESSIVE GAP BETWEEN SKIN AND DOUBLER) COMPLIED WITH ERA 488007-14, REV 1. DURING HMV ON NON ROUTINE CARD 182760.
